# SDR CA121227002

- Difficulty date: December 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 8,542 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: 7050A3622059
- Condition: Damaged
- Location: Frequency
- Part time: 1,388 hours
- Component: Hub
- Component part number: C622A0101055
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A FLIGHT ON DECEMBER 21, 2012, THE FLIGHT CREW NOTED A LATERAL VIBRATION THAT BECAME MORE PRONOUNCED DURING DECENT.  THE FLIGHT CREW TERMINATED THE FLIGHT AND RETURNED TO BASE.  A SUBSEQUENT VISUAL INSPECTION OF THE MAIN ROTOR HEAD FREQUENCY ADAPTERS REVEALED A 30 MM LONG SEPARATION OF THE BONDED ELASTOMERIC MATERIAL FROM THE METAL CENTRAL CORE.  THE FREQUENCY ADAPTERS HAD BEEN VISUALLY INSPECTED JUST PRIOR TO THE FLIGHT AS PART OF A DAILY/15 HOUR INSPECTION, AND NO DEFECTS HAD BEEN NOTED.  THE MATCHED SET OF 3 FREQUENCY ADAPTERS WAS REMOVED FROM SERVICE, AND REPLACED WITH A NEW SET OF 3 THAT WE HAD ON HAND.  THE VIBRATION WAS ELIMINATED AND THE TRACK AND BALANCE WAS VERIFIED WITH OUR VIBREX 2000.
